# SDR CA110218001

- Difficulty date: February 18, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 6,703 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 15907400
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SEIZED DURING GROUND HANDLING, FOUND BRAKE DISC BROKEN AND CRACKED IN MULTIPLE PLACES.
